# SDR SWI2025F00117

- Difficulty date: November 13, 2024
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10242
- Aircraft time: 48,216 hours, 32,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND COCKPIT FLOOR BEAM AT APPROX. RBL 12 AND JUST AFT OF FS 202.00 IS CRACKED. HN00200833     (C-CHECK RO 1/29/2025)    RECEIVED AND COMPLIED WITH REO 670-53-11-2052 REV -- DATED 2024-11-15 REPAIR TO COCKPIT FLOOR BEAM RBL12 BETWEEN FS.220-FS.226. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUATION FOR FURTHER DETAILS.
